# SDR WRLA2008024

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT SAA, CORROSION FOUND BETWEEN SKIN PANEL DOUBLER AND DOOR JAMB DOUBLER NEAR STA 1704 BETWEEN LONGERONS 45R-46R.  REPAIRED PER SAA EA 010-5330-11-A1230 REV NC.
